Archived Edition Vol. 7, No. 2, 1981

Editors: D.G. Bourgin (Houston), J. Hausen (Hausen), G.G. Johnson (Hausen), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson (Houston)

Houston Journal of Mathematics


H. Amann, E. Zehnder
Multiple Periodic Solutions for a Class of Nonlinear Autonomous Wave Equations, pp. 147-174.

W. M. Boyce
Baxter Permutations and Functional Composition, pp. 175-189.

Mary Embry-Wardrop
Quasinormal Extensions of Subnormal Operators, pp. 191-204.

Adriano M. Garsia
A q-Analogue of the Lagrange Inversion Formula, pp. 205-237.

Jonathan S. Golan
On Some Torsion Theories Studied by Komarnickii, pp. 239-247.

Charles L. Hagopian, Leland E. Rogers
Arcwise Connectivity and Continuum Chainability, pp. 249-259.

George Kozlowski, W. H. Row, John J. Walsh
Cell-Like Mappings With 1-Dimensional Fibers on 3-Dimensional Polyhedra, pp. 261-270.

Lex G. Oversteegen
A Continuum-Chainable Aposyndetic Plane Continuum, pp. 271-274.

Parfeny P. Saworotnow
Irreducible Representations of a Banach Algebra on a Hilbert Module, pp. 275-281.

H. Silverman
Univalent Functions With Varying Arguments, pp. 283-287.

William F. Trench
Limits of Certain Sequences Associated With Cylinder Functions, pp. 289-294.